# SDR AALA20141203007

- Difficulty date: December 3, 2014
- Submitted: December 5, 2014
- Operation: Air carrier
- Aircraft: N350AN
- Make and model: Boeing 767323
- Aircraft serial: 33089
- Aircraft time: 44,856 hours, 7,020 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED AISLE EMER LIGHT AT SEAT 3J BROKEN & INOPERATIVE.  R & R SEAT MOUNTED EMER IAW AMM 33-51-10.  SYS CHECKED NORMAL.
